My effexor (225 mg.) has pooped out and I weigh too much. My Dr. added wellbutrin SR (300 mg) and after one month I feel better, and he wants me to discontinue th effexor if it keeps working. Do I have to wean the effexor or can I stop right away due to taking the wellbutrin? I heard the effects of going off effexor are bad. Thankyou for any info.
You will need to still wean off the Effexor even though you are on the Wellbutrin. Effexor affects different brain chemicals than the Wellbutrin. The effects of going off the Effexor shouldn't be too bad if you taper off slowly. Your doctor will be able to advise you of the best plan to accomplish this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 5 answers
Posted 23 May 2012 • 3 answers
Posted 28 Aug 2012 • 5 answers
Posted 14 Aug 2015 • 2 answers
Posted 21 Feb 2016 • 2 answers